# SDR QXEA200603209

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,797 hours, 27,075 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2044, NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT FAILS TO ILLUMINATE WITH ENGINE SHUT DOWN.  MAINTENANCE REPLACED NR 2 ENGINE FUEL PRESSURE SWITCH IAW STANDARD PRACTICES.  GROUND RAN AIRCRAFT AND NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT NOW COMES ON WHEN NR 2 ENGINE IS NOT RUNNING.  LEAK CHECK GOOD.  ALSO GROUND RAN AIRCRAFT SEVERAL TIME.  OPERATIONAL CHECK GOOD.
